# SDR DALA2021022201019

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 126,365 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHT ON RIGHT HAND OVER-WING DOOR TOP EXIT SIGN LIGHT INOPERATIVE.  THE BATTERY WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
